# SDR QXEA9700330

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31168
- Make and model: Swrngn SA227AC
- Aircraft serial: AC599
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Component: Swrngn
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, GEAR DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  DOOR WAS DETERMINED TO BE CLOSED AND LOCKED.  PLACED ON MEL.  FOUND LOOSE GEAR SWITCH ON RIGHT MAIN DOOR.  ADJUSTED SWITCH, OPERATIONAL CHECK GOOD.
